|Living with Adult ADHD||ADHD in Women||Apps & Tools|
|Signs & Symptoms||Health & Sleep||Time Management|
|First 100 Days||ADHD at Work||Relationships|
|ADHD Parenting Home||Parenting Strategies||ADHD Teens|
|Oppositional Defiant||Health & Nutrition||Social Skills|
|Discipline Fixes||Sleep||Organization Skills|
|ADHD Treatment Home||Natural Treatments||Treating Kids|
|Medications||Diet & Nutrition||Treating Kids Naturally|
|Medication Reviews||Side Effects||First 100 Days|
|Learning Home||Homework Help||Learning Disabilities|
|School Accommodations||Organization Skills||Teachers' Guide|
|IEP/504 Plan||Behavior at School||High School|
|ADHD Symptoms Home||Self-Tests||ADHD in Women|
|ADHD Symptoms||Related Conditions||Diagnosing Kids|
|Types of ADHD||Diagnosing ADD||Dealing with Diagnosis|
|Give a Gift|
"Our son has had extremely cold hands and feet since he began taking Strattera. Is this a known side effect?"
While I know of no evidence to suggest a link, it might be a side effect. It's also possible that it's an allergic reaction to the medication itself or to something else in the pill (food coloring, filler, etc.). Ask your doctor about stopping the medication to see if the problem goes away.
Larry Silver, M.D., is the author of Dr. Larry Silver's Advice to Parents on AD/HD and The Misunderstood Child: Understanding and Coping with Your Child's Learning Disabilities. He is also a clinical professor of psychiatry at Georgetown Medical Center in Washington, D.C.